# SDR CA150923002

- Difficulty date: September 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 38,233 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 211401150
- Condition: Leaking
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLIGHT LEVEL 240, IN IFR CONDITION, CAPTAIN SIDE INSTRUMENTS (ASI, ALTIMETER AND VSI)START TO SHOW ABNORMAL READING. THE AUTO PILOT AND YAW DAMPER KICK OFF AND AFTER A BRIEF ANALYSE CREW DETERMINED THAT THE COPILOT INSTRUMENTATION WAS RELIABLE. THE CREW DECLARE AN EMERGENCY, AND THE PROCEED TO LAND SAFELY. AFTER MAINTENANCE INVESTIGATION, THE CAPTAIN ASI WAS FOUND TO HAVE AN EXCESSIVE LEAK WHEN STATIC PRESSURE REACH FL10. AS PRECAUTIONARY ACTION THE ADC HAVE ALSO BEEN REPLACED AND BOTH UNIT HAVE BEEN SENT FOR COMPLETE STRIP REPORT.
